I noticed you mentioned that fillers can result in viral infections.
I have had a continual viral infection and I am now on permenant anti viral drugs.
Could the filler have caused this? Should i mention it to my GP? I noticed my filler, although completly gone in my brow for over 3 months has suddenly reapeared and was tender.
It first appeared very swollen like when it was first done and it protuded. After a few days it had setled and does not feel sensitive. At the moment fighting off a viral flu and chest infetion. My Immune system seems low. What should i do?
Hi, Thank you for your enquiry.
Generally we would recommend that if you do have constant viral illnesses that you cover with anti viral treatments if you do have treatments.
It is very unusual for them to appear so long after the treatment and it may be that this is not related to the dermal fillers.
It might be helpful for you to send a photo of the area at firstname.lastname@example.org and we would be delighted to give you an opinion as to the best way forward for you.
Many thanks for your enquiry.
Consultant Plastic Surgeon
Mr Adrian Richards
Aylesbury Road, Princes Risborough, Buckinghamshire HP27 0JS
Web: www.aurora-clinics.co.uk Tel: 0800 328 5743